# SDR P5CA2021080900312

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 672951001
- Part serial: 1556
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EXH VALVE MSG AND WORKING TEMP HIGH( IAW WDM 21-28-11 REV 34 AND SSM 21-58-03 REV 34 PERFORM WIRING CHECK, RESULT WAS NORMAL. IAW AMM 21-26-10-004-001 AND 21-26-10-404-011 REV 132 REMOVED AND REPLACED FWD CARGO EXHAUST VALVE )
